# SDR IPXA09557691

- Difficulty date: October 7, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 1351640 LOWER BULKHEAD SUPPORT ANGLE RBL 20 IS CRACKED JUST ABOVE FLOOR LEVEL.  REMOVED AND REPLACED ANGLE PER SRM 51-40-02-06.
